# SDR 08FDEA01638

- Difficulty date: April 28, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR, BL O, AT FRAME 51 THE CENTER OF THE TRACK IS CRACKED AND CORRODED.  REMOVED CORROSION;  OUT OF LIMITS IAW A300-600 SRM 53-10-16;  FIG 101. ORIGINAL MATERIAL 0.134. MATERIAL LOSS 0.055. MATERIAL REMAINING 0.079.   REMOVED AND REPLACED WITH A NEW SEAT TRACK IAW SRM 51-40-21 & 51-40-40.
